JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NEW BROWDER AND WEYL TYPE THEOREMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NEW BROWDER AND WEYL TYPE THEOREMS
Berkani, Mohammed; Kachad, Mohammed;
  PDF(new window)
 Abstract
In this paper we introduce and study the new properties (), (), () and (). The main goal of this paper is to study relationship between these new properties and other Weyl type theorems. Moreover, we reconsider several earlier results obtained respectively in [11], [18], [14], [1] and [13] for which we give stronger versions.
 Keywords
property ();property ();property ();property();Weyl-type theorems;
 Language
English
 Cited by
 References
1.
M. Amouch and M. Berkani, On the property (gw), Mediterr. J. Math. 3 (2008), no. 3, 371-378.

2.
M. Berkani, On a class of quasi-Fredholm operators, Integral Equations Operator Theory 34 (1999), no. 2, 244-249. crossref(new window)

3.
M. Berkani, Restriction of an operator to the range of its powers, Studia Math. 140 (2000), no. 2, 163-175.

4.
M. Berkani, Index of B-Fredholm operators and generalization of a Weyl theorem, Proc. Amer. Math. Soc. 130 (2002), no. 6, 1717-1723. crossref(new window)

5.
M. Berkani, B-Weyl spectrum and poles of the resolvent, J. Math. Anal. Appl. 272 (2002), no. 2, 596-603. crossref(new window)

6.
M. Berkani, On the equivalence of Weyl theorem and generalized Weyl theorem, Acta Math. Sin. (Engl. Ser.) 23 (2007), no. 1, 103-110. crossref(new window)

7.
M. Berkani and A. Arroud, Generalized Weyl's theorem and hyponormal operators, J. Aust. Math. Soc. 76 (2004), no. 2, 291-1302. crossref(new window)

8.
M. Berkani, N. Castro, and S. V. Djordjevic, Single valued extension property and generalized Weyl's theorem, Math. Bohem. 131 (2006), no. 1, 29-38.

9.
M. Berkani and M. Kachad, New Weyl-type Theorems. I, Funct. Anal. Approx. Comput. 4 (2012), no. 2, 41-47.

10.
M. Berkani, M. Kachad, H. Zariouh, and H. Zguitti, Variations on a-Browder's Theorem, Sarajevo. J. Math. 9 (2013), no. 2, 271-281. crossref(new window)

11.
M. Berkani and J. J. Koliha, Weyl type theorems for bounded linear operators, Acta Sci. Math. (Szeged) 69 (2003), no. 1-2, 359-376.

12.
M. Berkani and M. Sarih, On semi B-Fredholm operators, Glasg. Math. J. 43 (2001), no. 3, 457-465.

13.
M. Berkani and H. Zariouh, Extended Weyl type theorems, Math. Bohem. 134 (2009), no. 4, 369-378.

14.
S. V. Djordjevic and Y. M. Han, Browder's theorems and spectral continuity, Glasg. Math. J. 42 (2000), 479-486. crossref(new window)

15.
H. Heuser, Functional Analysis, John Wiley & Sons Inc, New York, 1982.

16.
S. Grabiner, Uniform ascent and descent of bounded operators, J. Math. Soc. Japan 34 (1982), no. 2, 317-337. crossref(new window)

17.
K. B. Laursen and M.M. Neumann, An introduction to Local Spectral Theory, Clarendon Press Oxford, 2000.

18.
V. Rakocevic, Operators obeying a-Weyl's theorem, Rev. Roumaine Math. Pures Appl. 34 (1989), no. 10, 915-919.

19.
H. Weyl, Uber beschrankte quadratische Formen, deren Differenz vollstetig ist, Rend. Circ. Mat. Palermo 27 (1909), 373-392. crossref(new window)

20.
H. Zariouh and H. Zguitti, Variations on Browder's theorem, Acta Math. Univ. Comenian. 81 (2012), no. 2, 255-264.